# SDR 9705599989

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8945E
- Make and model: Doug DC-9-31
- Aircraft serial: 47181
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND TAILCONE EMERGENCY SLIDE LIGHTS INOPERATIVE.  MAINTENANCE REPAIRED WIRING.  OPERATIONAL CHECK NORMAL.
